# SDR ZW0A0109602

- Difficulty date: October 15, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- Aircraft time: 38,036 hours, 22,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS IN THE TAIL COMPT FOR CHUTE AND CAT WALK WERE INOPERATIVE.  REPLACED THE BATTERIES IN THE POWER PACK.  CHECK-C 8-10-01 MCI.
